How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. K. Your Own Question
Dr. K.
Dr. K., Board Certified MD
Category: Medical
Satisfied Customers: 4666
Experience:  Board certified with experience in primary care.
65718478
Type Your Medical Question Here...
Dr. K. is online now

is it true.you get older.your libido decreases,(or does it

Resolved Question:

is it true.you get older.your libido decreases,(or does it depend on the person),do factors such as age,overweight,high cholestral,stress,anxiety,certain anti-depressants,(Prozac),contribute to preventing a more frequent,full erection,is it also true if overweight around your pelvic area,does your penis length seem smaller.i do not want to take Viagra/other medicines for this problem.(age 59).
Submitted: 3 years ago.
Category: Medical
Expert:  Dr. K. replied 3 years ago.

Dr. K. :

Hello, this is Dr K.. Answers are not medical advice and do not constitute a doctor/patient relationship. I look forward to helping you today.

Dr. K. :

Your libido does decrease as you get older which is due to a combination of factors- decrease in testosterone that occurs in some men but not all, excess weight, concurrent medical problems, relationship issues, and circulation to name a few.

Dr. K. :

Prozac will decrease your desire and performance.

Dr. K. :

Your penis will be small if you are overweight, its hidden in the fat pad in the pubic area

Dr. K. :

If you do not want to take medication, consider exercise and weight loss and a trial of a different antidepressant like Wellbutrin.

Dr. K. :

Hope this helps

Dr. K. and 3 other Medical Specialists are ready to help you